Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 80, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 25, 2013, 6:45 PM CDT for Burleigh County, Emmons County, Kidder County, North Dakota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 6:45 PM CDT (23:45 UTC)
- Expired
- Jun 25, 2013, 7:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Emmons County, ND, Kidder County, ND
The radar
The Bismarck radar (KBIS), 53 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
257
WUUS53 KBIS 252345
SVRBIS
NDC015-029-043-260045-
/O.NEW.KBIS.SV.W.0080.130625T2345Z-130626T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA
NORTHEASTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
SOUTHWESTERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 745 PM CDT
* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRADDOCK....
OR 33 MILES SOUTHEAST OF BISMARCK...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4689 10008 4678 9987 4662 9991 4646 10016
4659 10032
TIME...MOT...LOC 2346Z 226DEG 16KT 4659 10015
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO2 follow-up statements
805
WWUS53 KBIS 252356
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT TUE JUN 25 2013
NDC015-029-043-260045-
/O.CON.KBIS.SV.W.0080.000000T0000Z-130626T0045Z/
BURLEIGH ND-EMMONS ND-KIDDER ND-
656 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIDDER...NORTHEASTERN EMMONS AND SOUTHEASTERN BURLEIGH COUNTIES UNTIL
745 PM CDT...
AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRADDOCK...OR
34 MILES SOUTHEAST OF BISMARCK...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN EMMONS...EXTREME
SOUTHEASTERN BURLEIGH AND SOUTHWESTERN KIDDER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4658 10023 4689 10008 4678 9987 4662 9991
4646 10016
TIME...MOT...LOC 2356Z 226DEG 16KT 4662 10010
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO/TARDIF-HUBER380
WWUS53 KBIS 260011
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT TUE JUN 25 2013
NDC015-029-043-260021-
/O.CAN.KBIS.SV.W.0080.000000T0000Z-130626T0045Z/
BURLEIGH ND-EMMONS ND-KIDDER ND-
711 PM CDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIDDER...
NORTHEASTERN EMMONS AND SOUTHEASTERN BURLEIGH COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 4658 10023 4689 10008 4678 9987 4662 9991
4646 10016
TIME...MOT...LOC 0011Z 226DEG 16KT 4667 10003
$$
SIMOSKO/TARDIF-HUBERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:58 PM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Jun 25, 1:58 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 158 PM CDT TUE JUN 25 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 200 PM CDT TUE JUN 25 2013 FORECAST HIGHLIGHTS IN THE SHORT TERM FORECAST PERIOD WILL BE STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAIN POTENTIAL THROUGH THIS EVENING. CURRENTLY...WARM AND VERY HUMID DAY WITH DAYTIME HIGHS IN THE 80S AND SURFACE DEWPOINT TEMPS FROM 60 TO THE LOW 70S. LATEST RADAR IS VOID OF ECHOS OVER WEST AND CENTRAL NORTH DAKOTA AS OF 2 PM CDT. LATEST MODEL GUIDANCE SUGGESTS CONVECTIVE DEVELOPMENT NORTHWEST/NORTH CENTRAL EARLY THIS AFTERNOON...BUILDING SOUTH- SOUTHEAST LATE AFTERNOON-EARLY EVENING ALONG A SURFACE TROUGH IN PLACE FROM NORTHWEST NORTH DAKOTA THROUGH CENTRAL SOUTH DAKOTA. 17-18Z RAP SOUNDINGS WEAKEN/ERASE THE CAP BETWEEN 20-22Z ALONG THE SFC TROUGH AXIS. TRIGGER WILL BE A STRONG MID LEVEL S/WV PUSHING INTO WESTERN NORTH DAKOTA NOW...HELPING TO WEAKEN THE STRONG CAPPING INVERSION CURRENTLY IN PLACE. CONVECTION SHOULD THEN PUSH EAST THIS EVENING INTO THE OVERNIGHT WITH THE MID LEVEL WAVE AND SFC TROUGH. STRONG TO SEVERE WEATHER REMAINS IN PLAY WITH THE VERY STRONG INSTABILITY PRESENT...CURRENTLY 3-6K J/KG. LIMITING FACTOR WILL BE RATHER WEAK 0-6KM/EFFECTIVE SHEAR UP TO AROUND 20KTS CURRENTLY IN PLACE AND FORECAST THROUGH THIS EVENING. STILL...WITH THE AMOUNT OF CAPE PRESENT THERE IS A GOOD PROBABILITY OF LARGE SEVERE HAIL AND A DAMAGING WIND GUSTS. STORMS WILL BE WATER LOADED SO WILL LIKELY NEED A RATHER ROBUST/TALL UPDRAFT TO GET THE LARGE HAIL. IT DOES APPEAR THE MAIN THREAT TODAY INTO THIS EVENING WILL BE VERY HEAVY RAINFALL ELEVATING THE THREAT FOR FLASH FLOODING. CONVECTIVE CHANCES WILL END FROM WEST TO EAST THIS EVENING THROUGH WEDNESDAY MORNING AS FORCING PUSHES EASTWARD. OPTED TO KEEP WEDNESDAY AFTERNOON DRY FOR NOW ALONG WITH THE 12Z GFS/00Z ECMWF. THE 06Z AND 12Z NAM BOTH PAINTED LIGHT DIURNALLY DRIVEN QPF...SO WILL LET LATER SHIFTS TAKE A LOOK WITH ATTENTION FOCUSED ON THE NEXT 12 HOURS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 200 PM CDT TUE JUN 25 2013 THE MAIN FEATURE FOR THE EXTENDED PERIOD WILL BE THE INTENSIFYING UPPER LEVEL RIDGE OVER THE WESTERN US/CANADA AS FORECAST BY THE 12Z MODEL SUITE. WITH THE RIDGE AXIS POSITIONED OVER THE INTERMOUNTAIN WEST...NORTH TO NORTHWESTERLY FLOW WILL BE DOMINANT ACROSS NORTH DAKOTA FOR MUCH OF THE PERIOD. THIS WILL ALLOW FOR SEASONABLE TEMPERATURES...IN THE 80S TO CONTINUE...KEEPING THE AREA OUT THE WARMEST H850 TEMPERATURES THAT WILL DEVELOP ACROSS THE WESTERN US. OVERALL THE FORECAST WILL REMAIN DRY...HOWEVER THERE WILL BE PERIODIC CHANCES FOR PRECIPITATION FOR PARTS OF CENTRAL AND EASTERN NORTH DAKOTA...AS A FEW SHORTWAVES ROTATE AROUND THE WESTERN PERIPHERY OF THE UPPER LEVEL LOW POSITIONED OVER THE GREAT LAKES REGION. LATE THIS WEEKEND/EARLY NEXT WEEK...SOME UNCERTAINTY IS INTRODUCED INTO THE FORECAST AS THE THERE IS SOME DISAGREEMENT AMONGST THE 12Z LONG RANGE MODELS REGARDING THE POTENT SHORTWAVE THAT IS PROGGED TO DROP SOUTH FROM CANADA AND INTO THE NORTHERN PLAINS. DUE TO THIS UNCERTAINTY...WILL MAKE NO CHANGES TO THE ALLBLEND SOLUTION AT THIS TIME SINCE THERE IS NO TARGET OF OPPORTUNITY TO IMPROVE FORECAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 200 PM CDT TUE JUN 25 2013 AREAS OF MVFR CU/STRATUS ACROSS WEST AND CENTRAL ND. OTHERWISE...THUNDERSTORMS ARE EXPECTED FOR MUCH OF NORTHERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE. HAVE ADDED A TEMPO GROUP OF +TSRA FOR KMOT FROM 21-24 UTC GIVEN GOOD CONFIDENCE OF THUNDERSTORMS WITH HEAVY RAINFALL TO IMPACT THE TERMINAL. WILL UPDATE OTHER TERMINAL FORECASTS AS NEEDED. && .HYDROLOGY... ISSUED AT 200 PM CDT TUE JUN 25 2013 A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHWEST AND CENTRAL NORTH DAKOTA THROUGH THIS EVENING. VERY SLOW MOVING THUNDERSTORMS WITH INTENSE RAINFALL RATES ARE EXPECTED. ONE HOUR FLASH FLOOD GUIDANCE IS AROUND ONE TO ONE AND A HALF INCHES ACROSS MOST OF THE WATCH AREA. RAINFALL RATES WITH THUNDERSTORMS TODAY WILL EASILY SURPASS THIS THRESHOLD...AND WILL HAVE TO CLOSELY MONITOR FOR FLASH FLOODING THIS AFTERNOON AND EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001-002-009-010-017>020-034-042-045. FLASH FLOOD WATCH UNTIL 1 AM CDT WEDNESDAY FOR NDZ003>005- 011>013-021>023-025-035>037-046>048-050-051. && SHORT TERM/HYDROLOGY...NH LONG TERM...LTH AVIATION...NH
Hazardous weather outlook, Jun 25, 2:33 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 233 PM CDT TUE JUN 25 2013 NDZ004-011-012-261945- BOTTINEAU-WARD-MCHENRY- 233 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHWEST AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED. RUNOFF FROM THE HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK...AS WELL AS RAINFALL AMOUNTS AND FLASH FLOODING. NDZ001>003-005-009-010-013-017>023-025-034>037-042-045>048-050- 051-261945- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH- KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 233 PM CDT TUE JUN 25 2013 /133 PM MDT TUE JUN 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS ALL OF CENTRAL AND NORTHWEST NORTH DAKOTA THIS AFTERNOON INTO THE EARLY EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND EVENING. SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED. RUNOFF FROM THE HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK...AS WELL AS RAINFALL AMOUNTS AND FLASH FLOODING. NDZ031>033-040-041-043-044-261945- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 133 PM MDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHWEST NORTH DAKOTA. A FEW STORMS COULD PRODUCE LARGE HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR THIS EVENING. NH/LTH
In the hours before
Special weather statement, Jun 25, 5:05 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 505 PM CDT TUE JUN 25 2013 NDZ034-046-252300- EMMONS-MORTON- 505 PM CDT TUE JUN 25 2013 ...SPECIAL WEATHER STATEMENT... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN EMMONS COUNTY...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... HAZELTON... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO/TARDIF-HUBER
Local storm report, Jun 25, 5:52 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
552 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FUNNEL CLOUD 5 E MERCER 47.49N 100.60W
06/25/2013 SHERIDAN ND TRAINED SPOTTER
SPOTTER LOCATED NEAR PICKARDVILLE ALONG HIGHWAY 200.
&&
LHUBERLocal storm report, Jun 25, 6:00 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
600 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 5 E MCCLUSKY 47.49N 100.34W
06/25/2013 E0.75 INCH SHERIDAN ND TRAINED SPOTTER
&&
HAMILTONSpecial weather statement, Jun 25, 6:07 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 607 PM CDT TUE JUN 25 2013 NDZ012-252330- MCHENRY ND- 607 PM CDT TUE JUN 25 2013 ...SPECIAL WEATHER STATEMENT FOR WESTERN MCHENRY COUNTY UNTIL 630 PM CDT... AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES EAST OF MINOT...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF WESTERN MCHENRY COUNTY. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
Special weather statement, Jun 25, 6:11 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 611 PM CDT TUE JUN 25 2013 NDZ004-252345- BOTTINEAU ND- 611 PM CDT TUE JUN 25 2013 ...SPECIAL WEATHER STATEMENT FOR WESTERN BOTTINEAU COUNTY UNTIL 645 PM CDT... AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 36 MILES NORTH OF MINOT...MOVING NORTH AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH VERY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANTLER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
Special weather statement, Jun 25, 6:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 630 PM CDT TUE JUN 25 2013 NDZ013-260000- PIERCE ND- 630 PM CDT TUE JUN 25 2013 ...SPECIAL WEATHER STATEMENT FOR CENTRAL PIERCE COUNTY UNTIL 700 PM CDT... AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES WEST OF LEEDS...OR 46 MILES WEST OF DEVILS LAKE...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RUGBY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:45 AM CDT | Flash Flood Watch | BIS | Bottineau, Burke, Burleigh, Dickey, Divide, Dunn and 19 more | 20 hr |
| Jun 25, 4:01 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 59 min |
| Jun 25, 4:16 PM CDT | Tornado Warning | BIS | McHenry, Ward | 29 min |
| Jun 25, 4:26 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 64 min |
| Jun 25, 4:45 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan | 60 min |
| Jun 25, 5:17 PM CDT | Areal Flood Advisory | BIS | Burke, Divide | 6 hr |
| Jun 25, 5:19 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 56 min |
| Jun 25, 5:35 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan | 55 min |
| Jun 25, 5:36 PM CDT | Flash Flood Warning | BIS | Bottineau, McHenry | 6 hr |
| Jun 25, 6:04 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons | 56 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.